# SDR VNAA2016121500029

- Difficulty date: December 15, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 4,365 hours, 3,994 cycles
- System (JASC): 2700 · Flight Control System
- Part: Mcu
- Part number: 70744
- Part serial: 249
- Condition: Faulty
- Location: Flight Control
- Part time: 25,933 hours, 25,532 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STABILIZER AND MACH TRIM FAIL MESSAGE.  REMOVED AND REPLACED MCU.
